# SDR 06FDEA03705

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- Engine: Ge CF66K
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R3 PASSENGER DOOR JAMB AT STA 1305 LONGERON NR 27 EXISTING REPAIR.  INSPECTION OF EXISTING REPAIR CARRIED OUT IAW ED 8-5100-7-5001 P2.  FOUND 2 FASTENERS NOT INSTALLED ( SEE JPF N00742).  FASTENERS INSTALLED IAW SRM 53-30-00 FIG 19.  PERFORMED INSPECTION IAW EA NR 8-5310-99735.
